MathSciNet Relay Station
MathSciNet bibliographic data
MR1091465 14F32 (14L30 22E47 55N33 57R19)
Ginsburg, Victor Perverse sheaves and ${\bf C}^*$-actions. J. Amer. Math. Soc. 4 (1991), no. 3, 483–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement